Alert archive / Maine / Small Craft Advisories in 2012

Small Craft Advisory 71, NWS Gray, ME

November 25, 2012

NWS Gray, ME issued this small craft advisory at Nov 25, 2012, 3:27 AM EST. It was in force for 45 hr.

The area

The counties it named.

The facts

Issued
Nov 25, 2012, 3:27 AM EST (08:27 UTC)
Expired
Nov 27, 2012, 12:00 AM EST
In force
45 hr
Issued by
NWS Gray, ME

The text

As transmitted, in the capitals the NWS used until 2016.

200 
WHUS71 KGYX 250827
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
327 AM EST SUN NOV 25 2012

ANZ153-251800-
/O.CAN.KGYX.GL.W.0022.000000T0000Z-121126T0000Z/
/O.NEW.KGYX.SC.Y.0071.121125T0827Z-121126T0000Z/
CASCO BAY-
327 AM EST SUN NOV 25 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. THE
GALE WARNING HAS BEEN CANCELLED. 

* WINDS AND SEAS...WEST WINDS 15 TO 20 KT WITH GUSTS UP TO 30 
  KT. SEAS 3 TO 5 FEET.


&&


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ152-154-251800-
/O.EXT.KGYX.GL.W.0022.000000T0000Z-121125T1800Z/
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
327 AM EST SUN NOV 25 2012

...GALE WARNING NOW IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

* WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 35 
  KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ150-151-251800-
/O.CON.KGYX.GL.W.0022.000000T0000Z-121126T0000Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
327 AM EST SUN NOV 25 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

* WINDS AND SEAS...WEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 
  KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
6 follow-up statements
881 
WHUS71 KGYX 251702
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
1202 PM EST SUN NOV 25 2012

ANZ154-260000-
/O.CAN.KGYX.GL.W.0022.000000T0000Z-121125T1800Z/
/O.EXA.KGYX.SC.Y.0071.000000T0000Z-121126T0000Z/
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
1202 PM EST SUN NOV 25 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. THE
GALE WARNING HAS BEEN CANCELLED. 

* WINDS AND SEAS...WEST WINDS 15 TO 20 KT WITH GUSTS UP TO 25 
  KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ152-260000-
/O.EXT.KGYX.GL.W.0022.000000T0000Z-121126T0000Z/
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
1202 PM EST SUN NOV 25 2012

...GALE WARNING NOW IN EFFECT UNTIL 7 PM EST THIS EVENING...

* WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 35 
  KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ150-151-260000-
/O.CON.KGYX.GL.W.0022.000000T0000Z-121126T0000Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
1202 PM EST SUN NOV 25 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

* WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 40 
  KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ153-260000-
/O.CON.KGYX.SC.Y.0071.000000T0000Z-121126T0000Z/
CASCO BAY-
1202 PM EST SUN NOV 25 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WINDS AND SEAS...WEST WINDS 15 TO 20 KT WITH GUSTS UP TO 25 
  KT. SEAS 3 TO 5 FEET.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
544 
WHUS71 KGYX 252000
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
300 PM EST SUN NOV 25 2012

ANZ152-261100-
/O.CAN.KGYX.GL.W.0022.000000T0000Z-121126T0000Z/
/O.EXB.KGYX.SC.Y.0071.000000T0000Z-121126T1500Z/
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
300 PM EST SUN NOV 25 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST MONDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST MONDAY. THE GALE
WARNING HAS BEEN CANCELLED. 

* WINDS AND SEAS...WEST WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT.
  SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ150-151-261100-
/O.EXT.KGYX.GL.W.0022.000000T0000Z-121126T1500Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
300 PM EST SUN NOV 25 2012

...GALE WARNING NOW IN EFFECT UNTIL 10 AM EST MONDAY...

* WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 40 
  KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ153-154-261100-
/O.EXT.KGYX.SC.Y.0071.000000T0000Z-121126T1500Z/
CASCO BAY-CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
300 PM EST SUN NOV 25 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST MONDAY...

* WINDS AND SEAS...WEST WINDS 15 TO 20 KT WITH GUSTS UP TO 25 
  KT. SEAS 3 TO 5 FEET.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
832 
WHUS71 KGYX 260135
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
835 PM EST SUN NOV 25 2012

ANZ151-261500-
/O.CAN.KGYX.GL.W.0022.000000T0000Z-121126T1500Z/
/O.EXA.KGYX.SC.Y.0071.000000T0000Z-121126T1500Z/
PENOBSCOT BAY-
835 PM EST SUN NOV 25 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST MONDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST MONDAY. THE GALE
WARNING HAS BEEN CANCELLED. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ150-261500-
/O.CON.KGYX.GL.W.0022.000000T0000Z-121126T1500Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
835 PM EST SUN NOV 25 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST MONDAY...

* WINDS AND SEAS...WEST WINDS 20 TO 25 KT WITH GUSTS UP TO 40 
  KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ152>154-261500-
/O.CON.KGYX.SC.Y.0071.000000T0000Z-121126T1500Z/
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
835 PM EST SUN NOV 25 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
MONDAY...

* WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 35 
  KT. SEAS 4 TO 7 FEET.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
384 
WHUS71 KGYX 260703
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
203 AM EST MON NOV 26 2012

ANZ150-261500-
/O.CAN.KGYX.GL.W.0022.000000T0000Z-121126T1500Z/
/O.EXA.KGYX.SC.Y.0071.000000T0000Z-121126T1500Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
203 AM EST MON NOV 26 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST THIS MORNING. THE
GALE WARNING HAS BEEN CANCELLED. 

* WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT.
  SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&


$$

ANZ151>154-261500-
/O.CON.KGYX.SC.Y.0071.000000T0000Z-121126T1500Z/
PENOBSCOT BAY-PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CASCO BAY-CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
203 AM EST MON NOV 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 
  KT. SEAS 2 TO 4 FEET.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
429 
WHUS71 KGYX 260752
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
252 AM EST MON NOV 26 2012

ANZ150>154-262100-
/O.EXT.KGYX.SC.Y.0071.000000T0000Z-121126T2100Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
252 AM EST MON NOV 26 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS AND SEAS...WEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT.
  SOME GUSTS UP TO 30 KT OVER THE EASTERN WATERS. SEAS 2 TO 3 FEET
  IN THE BAYS AND UP TO 3 TO 5 FEET ALONG THE OUTER WATERS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
602 
WHUS71 KGYX 262016
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
316 PM EST MON NOV 26 2012

ANZ152>154-262130-
/O.CAN.KGYX.SC.Y.0071.000000T0000Z-121126T2100Z/
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
316 PM EST MON NOV 26 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAY HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WIND GUSTS WILL REMAIN AT OR BELOW 25 KT.

$$

ANZ150-151-270500-
/O.EXT.KGYX.SC.Y.0071.000000T0000Z-121127T0500Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
316 PM EST MON NOV 26 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EST
TONIGHT...

* WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...3 TO 5 FEET.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this small craft advisory went out at Nov 24, 2:42 PM EST, 12 hours 45 minutes earlier.

Area forecast discussion, Nov 24, 2:42 PM EST, 12 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
242 PM EST SAT NOV 24 2012

.SYNOPSIS...
A BLUSTERY NORTHWEST FLOW OF MUCH COLDER AIR FOLLOWS A COLD FRONT
FOR TONIGHT AND SUNDAY. A WEAK DISTURBANCE WILL CROSS THE AREA
WITH A FEW CLOUDS LATE SUNDAY AND SUNDAY NIGHT. HIGH PRESSURE
BUILDS IN MONDAY AND TUESDAY. LOW PRESSURE PASSES SOUTH OF THE
AREA TUESDAY NIGHT AND WEDNESDAY. GUSTY NORTHWEST FLOW DEVELOPS ON
THURSDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS EXPECTED...CLOUDS FILLED IN ACROSS THE AREA BEHIND THE COLD
FRONT IN THE COOL CYCLONIC FLOW. UPSLOPE FLOW ACROSS THE
MOUNTAINS WILL GENERATE CLOUDS AND SNOW SHOWERS FOR THE BALANCE OF
TONIGHT...WHILE WE SCATTER OUT ELSEWHERE BY LATE EVENING WITH THE
PASSAGE OF THE UPPER TROUGH AXIS. LOWS TONIGHT WILL AVERAGE SOME
15 DEGREES COLDER THEN LAST NIGHT.

&&

.SHORT TERM /SUNDAY THROUGH SUNDAY NIGHT/...
ON SUNDAY...SOME LINGERING UPSLOPE CLOUDS...AND MAYBE A BRIEF
FLURRY FOR THE HIGHER TERRAIN. OTHERWISE...A PARTLY SUNNY AND
BLUSTERY DAY AS THE NEARLY VERTICALLY STACKED STORM SYSTEM
MEANDERS OVER EASTERN CANADA. A SERIES OF IMPULSES WILL DIVE
SOUTHEAST AROUND THIS FEATURE AND CROSS THE REGION MARKED BY BANDS
OF THICKER CLOUD FROM TIME-TO-TIME SUNDAY AND SUNDAY NIGHT. HIGHS
SUNDAY WILL RANGE FROM THE 20S ACROSS THE MOUNTAINS TO 30S ALONG
THE COASTAL PLAIN...WITH A GUSTY NORTHWEST WIND MAKING IT FEEL A
GOOD TEN DEGREES COOLER.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
THE FLOW BECOMES ZONAL ALOFT ON MONDAY WITH HIGH PRESSURE BUILDING
IN AT THE SURFACE. WINDS WILL BE GUSTY DURING THE DAY AS STRONGER
WINDS ALOFT ARE MIXED DOWN. HIGH PRESSURE MOVES OFFSHORE TUESDAY AS
LOW PRESSURE DEVELOPS OVER THE MID ATLANTIC COAST.

THE 12Z ECMWF REMAINS FASTER THAN THE OTHER MODELS WITH THE SYSTEM
AFFECTING NEW ENGLAND ON WEDNESDAY. GUIDANCE HAS COME INTO ALIGNMENT
HOWEVER THAT THE SURFACE LOW WILL PASS WELL SOUTH OF US WITH JUST
THE NORTHERN PERIPHERY OF THE QPF ENVELOPE BRUSHING NH AND MAINE.
SNOW AMOUNTS WILL BE LIGHT AND SHOULD WRAP UP BY WEDNESDAY NIGHT AS
THE NEGATIVELY TILTED UPPER LEVEL TROUGH PUSHES THE SURFACE LOW INTO
THE CANADIAN MARITIMES.

BEHIND THE SYSTEM EXPECT VERY GUSTY NORTHWEST WINDS. FRIGID ARCTIC
AIR WILL BE PULLED SOUTH WITH LOW TEMPERATURES LATE IN THE WEEK IN
THE SINGLE DIGITS AND TEENS.

&&

.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
SHORT TERM /THROUGH SUNDAY NIGHT/...VFR...EXCEPT SCT MVFR TONIGHT
IN MOUNTAIN SNOW SHOWERS. NW WINDS WILL GUST UP TO 25 KT THROUGH
SUN.

LONG TERM...WE WILL STILL HAVE A FEW GUSTS BETWEEN 15-20 KTS ON
MONDAY. VFR CONDITIONS WILL PREVAIL THROUGH TUESDAY. MVFR
CONDITIONS MAY POSSIBLY DEVELOP TUESDAY NIGHT AND WEDNESDAY IN SCT
SNOW SHOWERS...ESPECIALLY ALONG THE COAST.

&&

.MARINE...
SHORT TERM /THROUGH SUNDAY NIGHT/...NO CHANGE TO CURRENT GALE. THE
BEST SURGE OF WIND ACROSS THE WATERS AND BEST MIXING SHOULD BE
OVERNIGHT INTO THE DAY ON SUNDAY WHEN FREQUENT GUSTS TO GALE ARE
EXPECTED.

LONG TERM...WINDS MAY BE JUST ABOVE SMALL CRAFT CRITERIA MONDAY
MORNING BEFORE DROPPING BELOW. OTHERWISE NO FLAGS.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...GALE WARNING UNTIL 7 PM EST SUNDAY FOR ANZ150>154.

&&

ES/HANES
Hazardous weather outlook, Nov 24, 2:22 PM EST, 13 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
222 PM EST SAT NOV 24 2012

MEZ007>009-012>014-018>028-NHZ001>010-013-014-251930-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-
SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
222 PM EST SAT NOV 24 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ150>154-251930-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
222 PM EST SAT NOV 24 2012

...GALE WARNING IN EFFECT UNTIL 7 PM EST SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in Maine, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.